# SDR P5CA201808220209

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 218T111212
- Part serial: NSN
- Condition: Damaged
- Location: Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE NR 9 SLAT ANTI-ICE DUCT.    REPLACEED THE ANTI-ICE DUCT  IAW AMM 30-11-06-04-001, REV 124, AND AMM 30-11-06-404-009, REV 124.   LEAK CHECKED SATISFACTORY IAW AMM 30-11-06-404-009, REV 124.  CONDITION CHECKED NORMAL.
